# SDR SWAA031789

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 19,626 hours, 12,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A11011
- Part serial: ASTA038
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 1 L/E FLAP CRACKED (2 EA) ON OUTER SKIN.  REMOVED AND REPLACED NR 1 L/E FLAP PER MM.
